# SDR AALA20161214021

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 22,181 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT NEAR AFT REAR DOOR G4 AREA HAS A MISSING LENS COVER ALLOWING WIRES TO BE EXPOSED.  REINSTALLED LENS COVER.  OPERATIONAL CHECKED GOOD.
